# SDR REXA2022070101424

- Difficulty date: May 2, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 7TH INTERCOSTAL DOWN FROM TOP, MIDDLE SECTION, HAS AREAS OF CORROSION WITH 100% MATERIAL LOSS.	REPLACED INTERCOSTAL
